Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

The first day of my last period was 13 days ago, this is my first month off the pill and TTC...now I'm spotting, what's up with that?

Last period started 13 days ago.
This is my first month off of the pill and we are trying to conceive.

I have been doing the ovulation predictor test and it says I'm not ovulating right now but I just went to the restroom and noticed some spotting...it's pink and pretty light.

What is up with this?
I'm a complete noob to TTC so I don't know what to expect or think!

Thank you(:

Answer Question
 
Anonymous

Asked by Anonymous at 10:47 PM on Mar. 10, 2013 in Trying to Conceive

Answers (8)
  • It's been a few years for me (more like 12) but I think it's pretty normal. It's your body trying to adjust to the lack of hormones. If its just light spotting, I wouldn't be worried.
    tempsingl3mom

    Answer by tempsingl3mom at 10:51 PM on Mar. 10, 2013

  • Your cycle trying to regulate itself.
    Mrs_Prissy

    Answer by Mrs_Prissy at 10:53 PM on Mar. 10, 2013

  • Your cycles will be weird for a few months. Don't try too hard right now, let your body adjust.
    PartyGalAnne

    Answer by PartyGalAnne at 11:01 PM on Mar. 10, 2013

  • Thanks ladies !
    Anonymous

    Comment by Anonymous (original poster) at 11:04 PM on Mar. 10, 2013

  • Your hormones are still regulating themselves from the absence of the pill. The general rule is to wait three months after stopping the pill before trying to conceive.
    Ballad

    Answer by Ballad at 11:05 PM on Mar. 10, 2013

  • My understanding is the same as Ballads. You're hormones are still trying to get back to normal, and it takes several months to get the pill completely out of your system so doctors recommend not trying to conceive for a few months.
    ohwrite

    Answer by ohwrite at 11:53 PM on Mar. 10, 2013

  • This is my first month off of the pill


    Hey guess what that's the issue right there. See the Pill works by providing a steady level of a hormone typically progesterone. When you hit the sugar pills in the pack the lack of progesterone is what triggers a period. Since you have been using the pill to regulate your cycles and provide some of the progesterone it is likely that when you stopped the levels dropped slightly triggering some spotting. As your body takes over and begins to regulate your cycle on it's own you should notice teh spotting slowing or stopping.
    KristiS11384

    Answer by KristiS11384 at 1:31 PM on Mar. 11, 2013

  • The spotting turned into full blown bleeding...is this just from the changes in hormone as well?
    Anonymous

    Comment by Anonymous (original poster) at 3:32 PM on Mar. 12, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.